| Catalog Number |
G136 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron plus g136 they allege that they do not have enough water flow and the handpiece and the insert are hot; no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Rma-591792/estimate on (b)(6) 2025.Unit serial number: (b)(6).Foot pedal serial number: (b)(6).Handpiece/sterimate lot number: (201901).Handpiece cable lot number: (09230).Evaluation tech: gpb.Root cause: emh hp; cable, conn/gun cable damaged.Damaged handpiece cable, the black connector port is detached and leaving exposed wires.Intermittent operation due to a short condition in the wireless footswitch.Debris buildup in the water solenoid/would not hold water pressure.Two dead batteries were sent in with the wireless foot pedal.Debris build up in the water filter.Base has broken body post.Note: will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.For proper evaluation and testing please always send in all parts that go along with the unit to be looked at.Items not received for testing and evaluation.No auxiliary wireless foot pedal charging cord.